# SDR R61A201301070044

- Difficulty date: January 7, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 17005662001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FLOOR SILL AFT OF FRAME 19 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLOOR SILL PLATE AFT OF FRAME 19 IAW EMB 170 SRM 51-40-02, 51-41-02, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
